MATHEMATICA BOHEMICA, Vol. 131, No. 1, pp. 1-9, 2006

The dual of the space of functions
of bounded variation

Khaing Khaing Aye, Peng Yee Lee

Khaing Khaing Aye, (1) Mathematics and Mathematics Education, National Institute of Education, Nanyang Technological University, 1, Nanyang Walk, Singapore 637616, (2) Department of Engineering Mathematics, Yangon Technological University, Yangon, Myanmar, e-mail: wk.ygn@mptmail.net.mm; Peng Yee Lee, Mathematics and Mathematics Education, National Institute of Education, Nanyang Technological University, 1, Nanyang Walk, Singapore 637616, e-mail: pylee@nie.edu.sg

Abstract: In the paper, we show that the space of functions of bounded variation and the space of regulated functions are, in some sense, the dual space of each other, involving the Henstock-Kurzweil-Stieltjes integral.

Keywords: bounded variation, two-norm space, dual space, linear functional, Henstock integral, Stieltjes integral, regulated function

Classification (MSC 2000): 26A39, 26A42, 26A45, 46B26, 46E99


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.


[Next Article] [Contents of This Number] [Contents of Mathematica Bohemica]
[Full text of the older issues of Mathematica Bohemica at DML-CZ]